# SDR QXEA200400790

- Difficulty date: November 18, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 8,115 hours, 8,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND OUTBOARD FLAP HAS A SIX FOOT LONG BY 2 INCH WIDE CHAFING MARK ON THE UPPER SURFACE STARTING AT THE INBOARD EDGE WHERE THE FLAP SITS BETWEEN 0 AND 5 DEGREES.  REPAIRED IAW RD 8/4-57-106, ISS 7.
